I started taking Seroquel when i was 18 years old... I am now 23.... I started with 200 mg... then down to 100... and took 50 mg towards the end of 21 years old and 22 years old.... I stopted taking my seroquel as of mid November of 2010... im currently withdrawing and ... it is very difficult... I tried herbs... valerian.... Melatonin (3 mg... 1.50 mg... 1 mg.. 0.50 mg..) and I have days of sleep and stressful nights of hell of no sleep.. If someone out there has a advice on my situation i would really appreciate there help!!! my Dr recommend i try Saphris 5mg at night... but im nervous... About a month ago i tried taking 50 mg of Seroquel again and i had this Horrific response!!! im to nervous to even try 25 mg..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.